图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v45.i7.20
pages 4-13

On Mathematical Modeling of Interaction of Electromagnetic Field with Biological Systems

Igor T. Selezov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Zhelyabov St., 8/4, Kyiv, 03680, MSP, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

ABSTRACT

The wave solutions to mathematical models of biosystem media are considered. Pulse wave propagation in a blood vessel is considered under the action of a magnetic field on the basis of equations of magnetohydrodynamics and elastodynamics. It is shown that disturbances appeared ahead of a pulse wave propagation weaken a blood vessel and thus realize the feedback control. The action upon a biological object is realized in the form of the problem of electromagnetic wave diffraction by a sphere with a variable dielectric permeability ε(r). The problem is reduced to a computer calculation of the coefficients of convergent power series.


Articles with similar content:

Wave Processes in Fluids and Elastic Media
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 2
Igor T. Selezov
CONVERSION OF ELECTROMAGNETIC WAVE POLARIZATION BY A REFLECTION GRATING OF SHORT-CIRCUITED COAXIAL SECTOR WAVEGUIDES
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 3
J. V. Antonenko , A. V. Gribovsky
Darcian Flow with Heat and Mass Transfer through Lung Tissues under High-Frequency Ventilation
Journal of Porous Media, Vol.12, 2009, issue 12
Assma F. El-Sayed
The Strong Approach to Analysis of Transients in the Axially Symmetrical Waveguide Units
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
K. Yu. Sirenko, V. L. Pazynin
INFLUENCE OF AZIMUTHAL DIELECTRIC INHOMOGENEITY ON THE MODE ATTENUATION IN HOLLOW DIELECTRIC AND DIELECTRIC-LINED WAVEGUIDES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 1
A. I. Goroshko, V. K. Kiseliov